# SDR YENA2022111001109

- Difficulty date: November 9, 2022
- Submitted: November 10, 2022
- Operation: Air carrier
- Aircraft: N970JB
- Make and model: Airbus A321-231
- Aircraft serial: 07415
- Aircraft time: 22,132 hours, 7,190 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: DON'T PASS OPERACIONAL TEST ON EMERGENCY LIGHTING SYSTEM AT PAX CABIN. REF AEROMAN WO 2022-326/1 NRC 2022-597514; REMOVED AND REPLACED EPSU BATTERY 15WL IAW AMM33-51-38-000-002-A AND AMM 33-51-38-400-002-A PERFORMED OPERATIONAL TEST 33-51-00-710-001-A TEST IS OK. TRANSFERRED TO NRC 2022-597514 AEROMAN WO 2022-326/1.'
